# SDR SWAA2021122053483

- Difficulty date: December 15, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737
- Aircraft serial: 32473
- Aircraft time: 58,671 hours, 34,892 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: BS 663; RBL 33; WL 194; .200' CRACK AT FASTENER HOLE ON 663 BULKHEAD TO CENTER WING BOX UPPER SKIN ATTACH ANGLE; END OF CRACK MARKED IN BLACK. ; / [01] CUT AND REMOVED DAMAGE IAW SRM 57-10-10-2R-6 REPAIR 6; [02] -1 FILLER MATERIAL VERIFIED AS 2024-T3 .100 BARE A88218 IAW SRM 57-10-10-2R-6 REPAIR 6; [03] STEP AND 2 OK; [04] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 23 & 16. NO DEFECTS NOTED. TOOL#36303; DUE 13APR22; [05] PERFORMED .040' INSURANCE CUT IAW SRM 57-10-10-2R-6 REPAIR 6; [06] FABRICATED -1 FILLER IAW SRM 57-10-10-2R-6 REPAIR 6; [07] STEP 5 AND SIX OK. OK TO TREAT AND PRIME; [08] TREATED AND PRIMED -1 FILLER IAW B737 SRM 57-10-10-2R-6. REPAIR 6; [09] INSPECTION CW STEP 8; [10] OK TO INSTALL; [11] REFER TO FAULT TTG8Q009SYZA WHERE EA 21-157-03728-WIP2 WAS ADDED AS A SUBTASK; [12] INSTALLED FILLER IAW SRM 57-10-10-2R-6; REPAIR 6.; [13] FILLER INSTALLATION C/W; [14] C/W; [15] C/W
